Couldn't find what you looking for?

TRY OUR SEARCH!

I know there are many side affects from birth control. I was on a BC called nuva ring for a little over a year and I recently went off of it because I all of the sudden had a very low sex drive. Could that be from the birth control? I just wonder because I used to have an extremley high sex drive; and even since I've been off the birth control I dont feel that I am back to the way I used to be. Could there be something seriously wrong with me? I really get depressed about the situation, I feel like something is wrong with me. (19 yr old female) Crying or Very sad

Loading...

Birth control can decrease sex drive, but there is a non hormonal option available to you.

AN IUD... It is hormone free, you can leave it in for 10 years! It goes into the uterus, not the vagina, so it can be painful to insert, but most women LOVE this method.
here is some info about it =)http://www.paragard.com/paragard/index.php

MANY docs will not insert one in women as young as you, but PLANNED PARENTHOOD is awesome at isnerting them for anyone who may want one =)
Reply

Loading...

thanks! I have gotten my period since i stopped the birth control but it was very light and hardley lasted but a few days... and for the last few weeks or so, my nipples and now around them too, is extremley sensitive, and very sore... could this be a sgin that I am pregnant-even though we have been pretty careful and used condoms, or is this a possible side affect from going off the birth control?
Reply

Loading...

HI THERE
AM MARRIED FOR 7 YRS NOW & A SON 6 YR OLD, IVE BEEN USING BC PILL FOR 7 YRS NON STOP AND HAD LOW SEX DRIVE N MY HUBBY WOULD FEEL LET DOWN AND UPSET ABOUT IT, SO I DECIDED TO GO OFF THE PILL AND FEEL MUCH BETTER NOW, AM ALWAYS IN THE MOOD, BUT THIS MONTH HAVE NOT GOT MY PERIODS I AM 12 DAYS ABOVE MY DATE AND NOT TRYING FOR ANOTHER BABY. I DID THE HPT AND IT CAME NEG AND ALSO A LAB URINE TEST TOO WAS NEG, I WONDER WHATS HAPPENING HERE.
ANY SUGGESTIONS. SOMEONE PLS REPLY
Reply

Loading...

how long have you been off the birth control for? Maybe your body is just regulating/ adjusting again, because that happen to me too.
Reply

Loading...

HI THERE,
I STOPPED THE PILLS LAST YEAR SOMEWHERE AROUND AUG05, AND WAS USING THE NRP MENTHOD OF CONTRACEPTION, HOWEVER I ENDED UP BEING PREGNANT AND HAD AN ABORTION CAUSE WE DIDNT WANT ANOTHER SINCE WE HAVE A SON 6 YR OLD, DR PUT ME ON PILL AGAIN FOR 2 MONTHS AND ADVICED TO GO IN FOR IUD AFTER THAT, BUT WE DECIDED TO USE A CONDOM INSTEAD. SO HUBBY USES THE CONDOM FOR 2-3 MONTHS THEN I RELIEVE HIM FOR A MONTH WHILE I TAKE UP THE PILLS.
LATELY I HAVE NOT HAD MY PERIOD WHC WAS DUE ON 12TH AUG DID THE URINE TEST WHICH CAME NEG, AND TODAY IS THE 27AUG AND HAD VERY LITTLE BROWN DISCHARGE TODAY MRONING, GUESS PERIODS ARE ON THE WAY.
Reply

Loading...

Hey bon1286 I have basically the same problem as you and I'm pretty sure its the BC, I am on Cyclen and going to talk to my doc about it today. I get really sad too and my BF has a high sex drive and I used to so he thinks I'm not attracted to him anymore which isn't true at all. I'll keep you posted on what my doc says after my appt today. I heard that if you experience loss of sex drive while on BC, you should definately tell your doc.
Reply

Loading...

Hey bon1286 I have basically the same problem as you and I'm pretty sure its the BC, I am on Cyclen and going to talk to my doc about it today. I get really sad too and my BF has a high sex drive and I used to so he thinks I'm not attracted to him anymore which isn't true at all. I'll keep you posted on what my doc says after my appt today. I heard that if you experience loss of sex drive while on BC, you should definately tell your doc.





Yeah my boyfriend thought that I wasnt attracted to him anymore too.. it was really upsetting. I wound up just going off the birth control. It has been quite a while now.. and I felt as if the longer I went without any birthcontrol, the more my sex drive came back. As of right now I dont have any health insurance so I havent been to the doctor. :? Not for quite some time. Hopefully I can find some affordable insurance soon!
anyway... Off the birth control for several months now and I feel more myself again. We are being very careful.. we do want to have kids, just not yet!
On that note... I am actually a little concerned I am going to have problems getting pregnant since I was on the birth control for so long.. (nuvaring) any input on that anyone????
Reply

Loading...

The exact same thing is happening to me, so I'm switching from Kariva (generic for Mircette) to Trivora...I hope it works...I read about a bunch of horrible side effects that seemed just as bad, if not worse than the moody, crying-all-the-time, no-sex-drive b***h I've become on Kariva.
Reply

Loading...

On the note above about an IUD - I am 20, I had an IUD put in when i was 19 (and taken out 3 months later) It was the most painful 3 months of my life and I felt like I had my period every day (the cramps were absolutely horrible)

I would suggest that IUDs only be used for women who have had babies because this means the uterus is large enough to handle the IUD. After taking the IUD out the dr said that my uterus is to small due to not having children yet.

Just thought I would share the info because I don't want someone to go through the pain, and lack of sex that came from haviing the IUD inserted. (Due to pain during sex as well)
Reply

Loading...

I know how you feel, I am currently dealing with low sex drive. And I'm sitting here crying because I feel like I can't give my boyfriend what he wants. It's a shitty feeling. I'm changing birth controls soon so I hope something will happen. I hope you get your sex drive back to normal, I know the frustration it can cause.
Reply

Loading...

I'm almost 32 n I have had no sex drive while being on bc. I was on depo (the shot) from 18-22. I quit taking due to the no sex drive. I did get pregnant a year to date after my last shot. After having my child I opted for the pill which I found difficult at first to remember to take but after having a miscarriage n not wanting to have another child yet I made it a priority to take every morning. I started to have break through bleeding so my gyno change to a different pill. Since we were planning to try to get pregnant n a couple of months any way I did not take the pill. Got pregnant after my second period came. So to the one asking about getting pregnant after taking bc. I did not have any problems. As far as the sex drive goes its only been a problem when I've been on bc. As much as I would prefer a sex drive I don't want any more kids. Hope this helps some of you!
Reply

Loading...

unfortunately it happens, as for the women here who said she had an abortion because she didn't want a child, what the heck is wrong with you? that's why people have sex to make kids. you probably gave your other child away when you got tired of him.
Reply

Loading...

Candy I am a anti abortion as well... However you have to respect it is not an easy decision, never haon one myself but sometime you are not capable of having more children. Finances, emotions, life etc.

Reply

Loading...